RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2018, Volume 30, Issue 4, Pages 96–105 (Mi dm1471)  

The Number of sumsets in Abelian group

A. A. Sapozhenko, V. G. Sargsyan

Lomonosov Moscow State University

Abstract: A subset $A$ of a group $G$ is called sumset, if $A= B+C$ for some $B,C\subseteq G$, where $B+C=\{b+c   |   b\in B, c\in C\}.$ Upper and lower bounds for the numbers of sumsets in abelian groups are provided.

Keywords: set, characteristic function, group, progression, coset.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00593A


DOI: https://doi.org/10.4213/dm1471

Full text: PDF file (189 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.112.7+512.542.52
Received: 11.09.2017
Revised: 24.10.2018

Citation: A. A. Sapozhenko, V. G. Sargsyan, “The Number of sumsets in Abelian group”, Diskr. Mat., 30:4 (2018), 96–105

Citation in format AMSBIB
\Bibitem{SapSar18}
\by A.~A.~Sapozhenko, V.~G.~Sargsyan
\paper The Number of sumsets in Abelian group
\jour Diskr. Mat.
\yr 2018
\vol 30
\issue 4
\pages 96--105
\mathnet{http://mi.mathnet.ru/dm1471}
\crossref{https://doi.org/10.4213/dm1471}
\elib{http://elibrary.ru/item.asp?id=36447995}


Linking options:
  • http://mi.mathnet.ru/eng/dm1471
  • https://doi.org/10.4213/dm1471
  • http://mi.mathnet.ru/eng/dm/v30/i4/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ƒискретна€ математика
    Number of views:
    This page:78
    References:9
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019